# SDR P5CA0200637

- Difficulty date: January 28, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 56,499 hours, 12,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 13759
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND MAIN CEILING EMERGENCY LIGHT INOP STATION 500.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW MM 33-51-07.  OPS CHECKED SATISFACTORY.
